Social Anxiety Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
92 Posts
Discussion Starter · #1 ·
Hello everyone,

I have been taking ativan for about 2 and a half months. I felt great the first month or so, I would say that month I had never felt better in my life. I was going out by myself, being able to talk to people, none of which I was able to do before.

But now I feel terrible, I am starting to feel depressed on the ativan, I have never been felt or been depressed like this ever before.

I currently take 1mg of ativan 3 times a day.
 

·
Yes
Joined
·
1,760 Posts
Benzodiazepines are known to cause depression.
In general, yes, they can flatten mood.

But Xanax is the only benzodiazepine suggested to actually have some anti-depressant effects. Of course, they're fairly mild, and Xanax is probably the most severe in terms of dependence and withdrawals, so I wouldn't go to your doctor next time demanding it...
 

·
Registered
Joined
·
92 Posts
Discussion Starter · #5 ·
I'm gonna be going to the doctor next week when he gets back from vacation.

I'm starting to wean slowly off the ativan, I can no longer take it, I am feeling terrible
 
1 - 6 of 6 Posts
Top